# SDR A6WA202111297989

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 601R31145219
- Part serial: NSN
- Condition: Corroded
- Location: Fs513.00-Fs513.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FS 513.00 TO FS 513.00+4 AND LBL 40 TO LBL 43.  ****************AIRCRAFT REMOVED FROM SERVICE**************************  BLENDED 2 EACH AREAS: FS 513.00 AT LBL 41 (P1) 1.20"L X .800"W X .004"D; FS 513.00+4 AT LBL 43 (P2) 1.30"L X 1.00"W X .003"D. ORIGINAL MATERIAL THICKNESS IS .080". HFEC PERFORMED AT BOTH BLEND AREAS WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. RESTORED CIC PROTECTION. ALL WORK WITHIN ALLOWABLE LIMITS IAW BOMBARDIER GREO 601R-53-41-666 REV C DATED 2012-11-06. WORK COMPLETED ON AERSALE W/O #003486 CARD #20154 AT AERSALE CRS4AER685B.
